# SDR CALA2017063002061

- Difficulty date: June 30, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N851UA
- Make and model: Airbus A319-131
- Aircraft serial: 1664
- Aircraft time: 50,285 hours, 21,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT OPS CHECK HAS A MESSAGE FOR EPSU BATTERY.  R & R THE EPSU BATTERY L11WL IAW AMM 33-51-38-000-001-A, AND OP CHECKED OK. ACCOMPLISHED IDT INSPECTION AND VERIFIED OPS CHECKED GOOD.
